# SDR CALA2024020500334

- Difficulty date: January 26, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 104,608 hours, 14,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 131W11511102
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TAR - SINCE OF AAI REQUIREMENT, R1 PASSENGER DOOR LOWER EDGE FOUND A NO RECORD EXISTING DOUBLER. PLEASE CONTACT UA ENGINEERING TO FIND THE PREVIOUS REPAIR RECORD OR ADVISE FURTHER ACTION. TRANSFER REF.NON-ROUTINE HX NRC WO.2692138 AND  R1 PASSENGER DOOR LOWER EDGE REPAIRED AS PER SRM 52-10-01-2R-8 REPAIR 8 FIG 202 AND ATTACH FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO ITEM 30 WORK ACCOMPLISHED.
